# SDR ASAA2015010310123

- Difficulty date: January 3, 2015
- Submitted: January 9, 2015
- Operation: Air carrier
- Aircraft: N435AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43292
- Aircraft time: 4,655 hours, 1,521 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Controller
- Part number: 510901601
- Part serial: 5109016000281
- Condition: Unsecure
- Location: E/E Bay
- Part time: 4,727 hours, 1,507 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT "RAM DOOR FULL OPEN" LIGHT ILLUMINATED AT CRUISE.  ACFT GROUNDED.   FOUND MULTIPLE FAULTS & NOTICED THE ZONE 2 TEMP CONTROLLER WAS UNSEATED, OUT OF PLACE BY .2500.  SEATED ZONE 2 TEMP CONTROLLER & SECURED WITH LOCK KNOBS.  ZONE TEMP CONTROLLER INTERROGATION GOOD 4 TIMES, IAW AMM 21-61-00.
